MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX

MEDLINE INDUSTRIES, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX
Catalog Number DYNC1674
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported, "our nurses are reporting these urinary drainage bags leak regularly from the bottom seal, even when they are not full.They do not last long and we are having to buy a lot more of this product to compensate for the leakage." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer reported, "our nurses are reporting these urinary drainage bags leak regularly from the bottom seal, even when they are not full.They do not last long and we are having to buy a lot more of this product to compensate for the leakage.".

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25008369
Report Number1417592-2026-00631
Device Sequence Number8777087
Product Code KNX
UDI-Device Identifier10080196840922
UDI-Public10080196840922
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNC1674
Device Lot Number96925080002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown